MINIMAL INTUITIONISTIC OPEN AND MAXIMAL INTUITIONISTIC OPEN SETS


Dalan Yildirim E., ÇAKSU GÜLER A. , Bedre Ozbakir O.

SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI, vol.38, no.1, pp.481-490, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 1
  • Publication Date: 2020
  • Title of Journal : SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI
  • Page Numbers: pp.481-490

Abstract

In intuitionistic topological space, we introduce the concepts of minimal intuitionistic open and maximal intuitionistic open sets. Also, we give some of their basic properties. Regarding these sets, we introduce and study some generalizations of intuitionistic continuous functions.